# SDR DLM88070189

- Difficulty date: March 3, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 47,410 hours, 36,947 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578515
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HORIZONTAL STABILIZER/RT/UPPER AFT SKIN PANEL, CRACK REPAIR.  THE UPPER AFT SKIN PANEL OF THE RT HORIZONTAL STABILIZER WAS FOUND WITH A 1.85" CRACK NEAR THE INBD AFT END OF THE PANEL.  THE CRACK WAS STOP DRILLED ON A TIME LIMITED BASIS.  THE PERMANENT REPAIR WILL REPLACE THE SKIN PANEL WITH A NEW PANEL.  THE REPAIR IS DOCUMENTED PER ER/A 460477-14.
